# SDR C2XA09RI176

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 10,068 hours, 5,412 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2900 - EWR - FLIGHT CREW REPORTED THAT AFTER LANDING AND ENGINE NR 2 SHUT DOWN, ELECTRIC SYSTEM SHUT DOWN, NO NOSE STEERING, ACFT HAD TO BE TOWED TO THE GATE.  EWR MX RESET ELECTRICAL POWER AND PERFORMED ALL OPERATIONAL TESTS SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
